# SDR 97FDEA00239

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300*
- Aircraft serial: 766
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Unit
- Condition: Malfunction
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ECAM ANNUNCIATED NR 2 ENG REVERSER PRESSURIZED.  REMOVED AND REPLACED NR 2 RT CDU PER M/M 78-31-01-4 PG 401-515.  REMOVED AND REPLACED NR 2 PILOT DIRECTIONAL CONTROL VALVE PER M/M 78-31-0602, ALL OPS CK GOOD.  REMOVED NR 2 MAIN OIL TANK TO FACILITATE REPLACING CDU.  NR 2 OIL TANK REINSTALLED AND SERVICED TO PROPER LEVEL, LEAK CHECK OK.
